# SDR MASA20210709269

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N516
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 33,457 hours, 26,003 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341645SB
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202.75 FORWARD STIFFENER AT BL 0.0 WL 100 CRACK. DISCOVERED DURING FS202 INSPECTION 11/21/2019. TEMPORARY REPAIR INCORPORATED UNDER MESA RO# CRJ7-53-4253 WO# 719027331. PERMANENT REPAIR ACCOMPLISHED BY INCORPORATION OF MESA EO CRJ?/9-53-4002 R2 WO# 721011364 BY REPLACING FS202.75 FORWARD STIFFENER P/N CC670-34164-5SB
